# SDR DHL2001807026

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG B-LOOP SHORT TEST LIGHT IN ON.  FOUND GROUNDED LOOP REPOSITIONED, OPS CK'D OK IAW MM 26-10-0.
